Differential and Integral Equations

Convergence results for Hamilton-Jacobi-Bellman equations in variable domains

Martino Bardi and Caterina Sartori

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 4 (1992), 805-816.

Dates
First available in Project Euclid: 11 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370955420

Mathematical Reviews number (MathSciNet)
MR1167496

Zentralblatt MATH identifier
0760.49015

Subjects
Primary: 35F30: Boundary value problems for nonlinear first-order equations
Secondary: 35B30: Dependence of solutions on initial and boundary data, parameters [See also 37Cxx] 49L25: Viscosity solutions

Citation

Bardi, Martino; Sartori, Caterina. Convergence results for Hamilton-Jacobi-Bellman equations in variable domains. Differential Integral Equations 5 (1992), no. 4, 805--816. https://projecteuclid.org/euclid.die/1370955420


Export citation